MathSciNet Relay Station
MathSciNet bibliographic data
MR342424 (49 #7170) 05C15
Hoggar, S. G. Chromatic polynomials and logarithmic concavity. J. Combinatorial Theory Ser. B 16 (1974), 248–254.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement